# SDR CALA2021071401085

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737-900ER
- Aircraft serial: 42175
- Aircraft time: 24,861 hours, 8,849 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 5 ON APPROACH. EXECUTED GO AROUND AND FOLLOWED CH ECKLIST.FLAPS NORMAL PERFORMED FSEU BITE NO FAULTS NOTED. ALSO CHECKED HISTORY FOR 90 DAYS NO FAULTS FOUND. REMOVED AND REPLACED FSEU PRECAUTIONARY AS PER TOM C AMM 27-51-01-400-801 UP TO STEP G  ( 1) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1930489  SN OFF 4896 IPC REFERENCE # 27-51-01-02 UNIT, FLAP & SL  OFF 29-2751-9-0049 5089 ON 29-2751-9-0049 4896 REF LOG# 6643532, CARRIED OUT FLAP/SLAT ELECTRONICS UNIT OPS TEST PER AMM 27-51-01-400-801, ALL SUBTASK TEST PASSED FROM FSEU WITH GOOD INDICATION,CYCLED FLAPS 3 TIMES, NO ABNORMAL NOTED, OK CONT.
